Discussions By Condition: Dissociative disorders

Forgetfulness? Problems with Long-term Memory?

Posted In: Dissociative disorders 1 Replies
  • Posted By: mrcangel
  • August 19, 2011
  • 04:08 PM

Good eve, everyone...

I really need someone's say on this.

I'm currently 19 years old and a Nursing Student and I've been bothered with my forgetfulness lately. I've always felt I'm not best at memorization skills but lately it became a problem to me. I feel that I have this problem in retrieving memories that had happened just recently or maybe weeks or months before. Especially, whenever our instructor would give us lessons, a week after that or few weeks after that I would totally lose mostly EVERYTHING that I have learned. It's like a sort-of problem in my Long-Term Memory. And, I mostly notice that I always start to forget what I've learned after I have used the memory or for example, every after I have done an exam.

It's like I received a memory, store it for a while and release it.

And, I hate it whenever it happens because whenever I wanted to remember something, I mostly need to reread it again. It's kind of embarrassing too whenever I talk with friends and they ask me about something which they thought I know and because I forget things, I just shrug at them or say "I don't know." It's really a pain. :(

And to add more infos, I've never met up with a Psychologist yet but I've been drinking a natural capsule which contains Bacopa monniera that enhances memory. But it's like it doesn't even have any effects on me. I sometimes forget where I put my things and if it concern with anything, I'm fond of daydreaming whenever I'm stressed. There are some instances, too, where I can't really focus on things or it takes a minute for me to understand something. Although, as a child I am a fast-learner and until now my grades are fairly good. And, I never had any traumas or abuse in the past.

I know it might be a simple problem but I'm worried because I'm still a teenager so I shouldn't be experiencing this kind of problems, right?
What do you think is my problem? Do you know how I could resolve or lessen it? Any kind of help will do. Thanks a lot.

Reply Flag this Discussion

1 Replies:

  • must be some kind of brain dysfunction. you should visit neurologist. try some light & safe nootropics (memory enhancers), for example glycine or anything like that:http://www.ncbi.nlm.nih.gov/pubmed/10587285
    alltimatehelp 128 Replies
    • August 19, 2011
    • 06:39 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?